PARALIELISM RELATED TO THE INEQUALITY " A 【greater than or equal】 B 【greater than or equal】 0 ENSURES (A^<r/2> A^p A<r/2>)^<(1+r)/(p+r)> 【greater than or equal】 (A^<r/2> B^p A^<r/2>)^<(1+r)/(p+r)> FOR p 【greater than or equal】 AND r 【greater than or equal】 0"

この論文をさがす

著者

    • FURUTA Takayuki
    • DEPARTMENT OF APPLIED MATHEMATICS, FACULTY OF SCIENCE UNIVERSITY OF TOKYO

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 45(2), 203-209, 1997-03-01

参考文献:  20件中 1-20件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10008785544
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ